# SDR DL76P021075

- Difficulty date: September 13, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 29,161 hours, 14,113 cycles
- Engine: Pwa PW4060
- Engine time: 32,973 hours, 7,451 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Part time: 32,973 hours, 7,451 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

BETWEEN 100 AND 200 AGL THE RT ENGINE BEGAN TO COMPRESSOR STALL. MAX  EGT710. THROTTLE RETARDED AND ENGINE INDICATIONS RETURNED TO NORMAL. REPLACED NR 2 ENGINE
